# SDR IPXA1569068

- Difficulty date: September 5, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 728 S22r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND AT FASTENER LOCATION AT S-22R AND STA 728 ORIGINAL SKIN THICKNESS 0.071 AFTER DAMAGE REMOVED SKIN REMAINING 0.055.  REPAIRED IAW EOB757-5330-44189-A SRM 53-00-01-2R.
